| Model Number |
RBY2C2457-B |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the renal artery using ruby coils and a lantern delivery microcatheter (lantern).It should be noted that the patient's anatomy was tortuous.During the procedure, four ruby coils were successfully implanted into the target location using the lantern.While inserting the fifth ruby coil into the lantern, resistance was encountered.The physician continued to advance the ruby coil against resistance until the coil reached the middle of the lantern.Subsequently, the ruby coil was removed, and the lantern was flushed intermittently.The procedure was completed using another ruby coil of the same size and nine additional ruby coils with the same lantern.There was no report of an adverse effect to the patient.